Necessary and Sufficient Conditions for Complementary Stochastic Quadratic Operators of Finite-Dimensional Simplex

  • Rawad Abdulghafor Collage of Information and Communication Technology, International Islamic University Malaysia, 53100,Kuala Lumpur, Malaysia
  • Sherzod Turaev Collage of Information and Communication Technology, International Islamic University Malaysia, 53100,Kuala Lumpur, Malaysia
  • Akram Zeki Collage of Information and Communication Technology, International Islamic University Malaysia, 53100,Kuala Lumpur, Malaysia

Abstract

We define a complementary stochastic quadratic operator on finite-dimensional space as a new sub-class of quadratic stochastic operator. We give necessary and sufficient conditions for complementary stochastic quadratic operator.  

Downloads

Download data is not yet available.
Published
2017-06-30
How to Cite
ABDULGHAFOR, Rawad; TURAEV, Sherzod; ZEKI, Akram. Necessary and Sufficient Conditions for Complementary Stochastic Quadratic Operators of Finite-Dimensional Simplex. Sukkur IBA Journal of Computing and Mathematical Sciences, [S.l.], v. 1, n. 1, p. 22-27, june 2017. ISSN 2522-3003. Available at: <http://journal.iba-suk.edu.pk:8089/SIBAJournals/index.php/sjcms/article/view/2>. Date accessed: 19 sep. 2020. doi: https://doi.org/10.30537/sjcms.v1i1.2.
Section
Research Articles